# SDR ANCF200700032

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N948AV
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24948
- Aircraft time: 64,005 hours, 15,716 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Out Of Adjust
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOT REPORT:R ENG HPRSOV DISPLAYED THE CAUTION AND CHIME COME ON.  IN ACCORDANCE WITH FIM 36-10-00 FIG 111, SENSE LINE AT RT HPRSOV CONTROLLER WAS ADJUSTED AND THEIR BLEED AIR CONTROL WAS CHECKED.
